Instytut Matematyki - lista publikacji

1-200 z 2511.

2019

2018

2496.
From continuous rational to regulous functions, (2018), "Proc. Int. Cong. of Math.-2018, Rio de Janeiro, Vol. 2", World Scientific Publishing
2493.
2478.
Sarnak’s Conjecture Implies the Chowla Conjecture Along a Subsequence vol. Lecture Notes in Mathematics, vol 2213 (2018), "Ergodic Theory and Dynamical Systems in their Interactions with Arithmetics and Combinatorics", Springer
2441.
Asymptotic properties of the Lasota equation in various functional spaces, (2018), "AIP Conference Proceedings 1926", American Institute of Physics
2427.
A glimpse into invariant distances in complex analysis, (2018), "Handbook of Complex Analysis (S.G. Krantz, ed)", CRC Press (gałąź Taylor & Francis Group)
2419.
A remark on the product property for the generalized Moebius function, P AM MATH SOC vol. 146 (2018), 743--746 (electronically published on September 6, 2017)

2017

2413.
Wolf Barth (1942–2016), JAHRESBER. DTSCH. MATH.-VER. vol. 119, no. 4 (2017), 273–292
2412.
Shaping production change variability in relation to the utilized technology, 24TH INTERNATIONAL CONFERENCE ON PRODUCTION RESEARCH : JULY 30 – AUGUST 3, 2017, POZNAN, POLAND : BOOK OF ABSTRACTS (2017), 51-56
2408.
Banach and Nikodym on the bench in Kraków again, EUROPEAN MATHEMATICAL SOCIETY NEWSLETTER vol. 104 (2017), 25-29
2406.
Discrete-time market models from the small investor point of view and the first fundamental-type theorem, ANNALES UNIVERSITATIS PAEDAGOGICAE CRACOVIENSIS STUDIA MATHEMATICA XVI vol. 16 (2017), 17-40
2401.
On the local geometry of definably stratified sets vol. Contemporary Mathematics (2017), "Ordered algebraic structures and related topics", American Mathematical Society (AMS)
2400.
Rationality of semialgebraic functions, (2017), "Analytic and Algebraic Geometry 2", Wydawnictwo Uniwersytetu Łódzkiego
2399.
Vector bundles and blowups, (2017), "Analytic and Algebraic Geometry 2", Wydawnictwo Uniwersytetu Łódzkiego
2397.
2389.
2384.
On normal products of selfadjoint operators, KYUNGPOOK MATHEMATICAL JOURNAL vol. 57 (2017), 457-471
2333.
2312.
Newton-Okounkov bodies sprouting on the valuative tree, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO SERIES 2 vol. 66(2) (2017), 159-160